Journal article icon

Journal article

FUNCTIONAL-DIFFERENTIAL EQUATION Y'(X) = AY(LAMBDAX) + BY(X)

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS
Volume:
74
Pages:
163-174
Publication date:
1976-01-01
ISSN:
0308-2105
Source identifiers:
17273
Pubs id:
pubs:17273
UUID:
uuid:5ff9cf75-2b60-46c5-afc9-87d7e470fde9
Local pid:
pubs:17273
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP